Advil Dual Action Back Pain Ibuprofen & Acetaminophen Caplets Perspective: front
Hover to Zoom
Advil Dual Action Back Pain Ibuprofen & Acetaminophen Caplets Perspective: back
Hover to Zoom
Advil Dual Action Back Pain Ibuprofen & Acetaminophen Caplets Perspective: left
Hover to Zoom
Advil Dual Action Back Pain Ibuprofen & Acetaminophen Caplets Perspective: right
Hover to Zoom
Advil Dual Action Back Pain Ibuprofen & Acetaminophen Caplets Perspective: top
Hover to Zoom

Advil Dual Action Back Pain Ibuprofen & Acetaminophen Caplets

4.64(1742)View All Reviews
18 ctUPC: 0030573014518
Purchase Options
Located in AISLE 23
$5.49

Product Details

Advil Dual Action Back Pain Caplets are formulated with 250mg ibuprofen that targets pain caused by inflammation, and 500mg acetaminophen that blocks pain signals. HSA and FSA eligible product.

  • 18-ct of Advil Dual Action Back Pain Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide eight Hours of Back Pain Relief
  • Pain relief pills fight back pain two ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation
  • Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief
  • Ibuprofen and acetaminophen caplets that provide back pain relief for eight hours
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
  • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years

Ratings and Reviews

Fred Meyer is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.64(1742)
    5
    (1285)
    4
    (328)
    3
    (99)
    2
    (25)
    1
    (5)